I am greatly concerned that you have had an MI (heart attack
). Women experience atypical symptoms when having a cardiac event. It is possible to have a heart attack and survive without medical intervention, however, the damage to the heart muscle continues without care and could become life-threatening.
I understand you are on warfarin
, but even so, it is possible to have a heart attack even while on this therapy.
You could also have contracted a case of upper respiratory illness or pneumonia
. But with looking at your symptoms, I would certainly want to evaluate you for a heart attack as that is more serious and life-threatening.
Please go immediately to your local emergency room or call EMS for transporation to the ER. I would prefer you call an ambulance, this will allow you to "go to the head of the line" and not have to wait for care.
I understand your "phobia" but this is a serious incident and I do not want you to wait to see if it will get better on its own. Please, go to the ER.